# SDR HYIA20160411001

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 41,068 hours, 52,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 1131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMER AISLE LIGHTS INOPERATIVE AT SEATS 10B, 11B, & 12B.  R & R EMER POWER SUPPLY UNIT 30WL & OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM JIC 33-51-21-RAI-10000-002.
